| Model Number |
777726 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that jj tip of the ureteral stent was split.Another device was used.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation.A potential root cause for this event could be, "material selection".The device was used for treatment purposes.It is unknown if the device had met all relevant specifications or resulted in the reported event.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period." "exercise care.Tearing of the stent can be caused by sharp instruments." "care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
Event or Problem Description